# SDR ASAA2018113087138

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 5,312 hours, 1,391 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS II  MAINT STATUS MESSAGE DISPLAYED AFTER SHUTDOWN 'AIR BLEED'. GROUNDED - YES. ON DEFERRAL
